Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4202
Title: The sharp exponent for a Liouville-type theorem for an elliptic inequality
Authors: Gazzola, Filippo
Issue Date: 2002
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Filippo Gazzola, "The sharp exponent for a Liouville-type theorem for an elliptic inequality ", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 34 (2002), pp. 99-102.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
34 (2002)
Abstract: 
We determine the sharp exponent for a Liouville-type theorem for an elliptic inequality. This answers a question raised in [1] which is related to a conjecture by De Giorgi [5].
Type: Article
URI: http://hdl.handle.net/10077/4202
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.34 (2002)

Files in This Item:
File Description SizeFormat
GazzolaRendMat34.pdf156.07 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

831
checked on Oct 16, 2019

Download(s)

239
checked on Oct 16, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.